Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
strwberry2178

Blackheads on back...help!!

Recommended Posts

I posted this in the blackhead forum but no one responded...so I reposted it in here! I had used benzaclin and retin-a for about 5 years on my face, back, and chest...then quit using the retin-a last january...and quit using the benzaclin in July. I keep getting blackheads up around the top of my back, like right at the base of my neck on both sides...as well as towards the center of my back. Has anyone ever had this problem...and can anyone offer any suggestions to help with this? I use head and shoulders as a body wash...which has really helped keep the regular acne to a minimum...but now I'm left with all of these blackheads ALL of the time. Please help!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×